Bulletin of the American Mathematical Society

Mathematical problems in operations research

Philip M. Morse

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 54, Number 7 (1948), 602-621.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183512098

Mathematical Reviews number (MathSciNet)
MR1565070

Citation

Morse, Philip M. Mathematical problems in operations research. Bull. Amer. Math. Soc. 54 (1948), no. 7, 602--621. http://projecteuclid.org/euclid.bams/1183512098.


Export citation

See also

  • Errata: Errata, Volume 54. Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1192--1192.